Rating:

Nurofen Meltlets Lemon Ibuprofen, 200 mg, Pack of 12

£2.83

Click to rate this post!
[Total: 0 Average: 0]

Categories: , .

Quantity

Product Description

Nurofen Meltlets dissolve quickly on your tongue with a light lemon taste.

Ingredients

Each Tablet contains: Ibuprofen 200mg, See leaflet for full list

See all Product description
Effective pain relief
Contains ibuprofen
Relieves: headaches, tension headaches, migraines, back pain, muscular and rheumatic pain, body aches and pain, inflammation, dental pain, period pain, cold and flu symptoms, fever
Nurofen Meltlets Lemon; contains ibuprofen; for pain relief; always read the label – UK/N/1118/0129

Click to rate this post!
[Total: 0 Average: 0]
Brand